Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/12216
Title: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
Issue Date: 2015
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
47
URI: http://hdl.handle.net/10077/12216
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.47 (2015)

Files in This Item:
File Description SizeFormat 
RIMUT47.pdffull text32.97 MBAdobe PDFView/Open
copertinaRIMUT47.jpgcover247.4 kBJPEGThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

256
Last Week
0
Last month
1
checked on Oct 17, 2018

Download(s)

525
checked on Oct 17, 2018

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons